# SDR 29GA2010314335021

- Difficulty date: March 4, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 27,666 hours, 30,976 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2003
- Condition: Shorted
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4006.   BURNING ODOR NOTICED IN CABIN, DIVERTED, TROUBLESHOOTING DISCOVERED SUPPLEMENTAL AC MOTOR BURNED,  NO OTHER DEFECTS NOTED.  REPLACED COMPRESSOR MOTOR OPS CHECKED SATISFACTORY.
